# SDR FDEA201908262018

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,687 hours, 23,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BEA14050985
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 132HG BROKEN. FLOOR PANEL 132HG FABRICATED ON MAE TRAVELER T19/1437881 AND IAW SRZ-25-005  MAJOR REPAIR
